# SDR AUS20030523

- Difficulty date: May 14, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bracket
- Part number: A1851
- Condition: Cracked
- Location: Engine/Xmsn
- Component: Engine/Transmis
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TO TRANSMISSION LOWER ACTUATOR BEARING MOUNT BRACKET CRACKED ON RH SIDE. CRACK RUNS THROUGH BOLT HOLE AND THEN FOR AN EXTRA 12.7MM (0.5IN) TOWARD THE CENTER OF THE BRACKET.
